Dementia Discovery That is Leaving Doctors Speechless (Try This Tonight)
Better than Morphine For Joint Pain… Yet Safer Than Aspirin?
Find Out If You May Qualify For Disability Benefits Today
Toxic Epidermal Nephrolysis Symptoms – What You Should Know
Toxic Epidermal Necrolysis is a rare, life-threatening skin reaction that can be caused by certain medications or infections. There are also some rare types of the condition such as Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis. This disorder affects only about 1 in 1 million people each year, and it’s important to know what the symptoms are so you can seek medical attention if necessary.
The most common symptom of toxic epidermal necrolysis is usually blisters on your skin that have ruptured due to dehydration and fever. The blisters will eventually change into deep ulcers as well as patches of dry skin that peel off on their own. There may also be bruising or bleeding on your skin.
Toxic epidermal necrolysis can also occur alone, but it typically occurs with other health problems that are triggered when the body’s immune system destroys too much of its own tissue. These health problems are called systemic diseases because they affect the entire body instead of a specific organ or bodily system. Some of these systemic diseases include infections (such as tuberculosis) and sarcoidosis, which is an autoimmune disease that affects the lungs and other organs throughout the body.
Toxic Epidermal Nephrolysis Symptoms – Medication
Some medications can also cause toxic epidermal necrolysis, including nonsteroidal anti-inflammatory drugs (NSAIDs) and blood thinners. For example, often people with the autoimmune disease Lupus will be prescribed NSAIDs and Blood Thinners for pain relief or inflammation. Other infections that can trigger Toxic Epidermal Necrolysis are HIV, chickenpox, influenza, strep throat, and infectious mononucleosis.
Toxic epidermal necrolysis can also occur in people who have severe bacterial or viral infections. According to the American Academy of Dermatology, only 2-10 percent of toxic epidermal necrolysis cases are caused by infections. Usually, the body’s immune system causes a reaction similar to toxic epidermal necrolysis, which is then treated by an antibiotic that kills the bacteria that caused the infection.
The most common antibiotic given during treatment for Toxic Epidermal Necrolysis is vancomycin. Vancomycin is a type of antibiotic that kills bacteria and also disrupts their body’s ability to produce energy.
In rare cases, toxic epidermal necrolysis can be caused by vaccines, but it is very rare. Toxins from vaccines can cause some skin reactions such as a red bump or mild rash on the arm where the shot was given, but these side effects usually do not lead to severe skin problems.
If a vaccine causes Toxic Epidermal Necrolysis, it will be very unusual for other people to get sick from the same shot because the immune system does not usually finish destroying all of the unwanted toxins before other people are exposed. Vaccines are given in small doses to the body, so the immune system can fight off small amounts of any viruses.
In 2010, The American Academy of Dermatology determined that Toxic Epidermal Necrolysis is no longer a separate disease because it is a result of a reaction to another disease or infection, not a condition in itself. However, if you would like to search for information on toxic epidermal necrolysis on medical websites and other healthcare resources, you may still find information about it as a separate condition.
The skin can be a source of infection and inflammation, so it is important to treat the cause of the skin problem when possible. For example, if a rash develops on the body from an infection such as chickenpox, you may need to treat the infection. If you are being treated for an illness with a systemic disease that causes Toxic Epidermal Necrolysis, you may want to talk with your healthcare provider about ways to help prevent your skin from becoming damaged by the disease.
Your doctor will know how to manage your specific condition and will make sure that you are taking all of your medications correctly and interacting safely with others in order to eliminate any chance of Toxic Epidermal Necrolysis occurring again.
Nephrolicious means there is Nephrotic syndrome, which means “Nephrology” or “Nephrology mean kidney disease.” Nephrologists and nephrologists are doctors who treat kidney disease in patients. The vital organs of the body, kidneys filter waste materials from body fluids such as urine and blood. If the kidneys are not able to function properly, that condition is called Nephrosis (see picture below). Nephrosis refers to progressive hardening of the arteries and ultimately, blockage of the arteries leading to possible heart failure.
Disclaimer: The information in this article is intended for educational and entertainment purposes only and should not be used instead of or contrary to that of a medical professional. Before taking supplements, starting a new diet, or embarking on a new exercise regime please consult a medical or nutritional professional. The owners of “Getting Healthy After 50” are not medical professionals and are simply redistributing information that is freely available on the internet.